# SDR DALA1020139004

- Difficulty date: July 21, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 49,347 hours, 36,356 cycles
- Engine: Pwa JT8D219
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON LOWER DOOR JAMB BEAM REPAIR MRB 53-017-02.  LOWER DOOR BEAM REPAIR PARTS WERE REMOVED IAW SRM 51-30-2 AND SRM 51-30-2. CORROSION WAS REPAIRED IAW SRM 53-05, FIG 804.  NEW DOUBLERS WERE INSTALLED IAW SRM 53-05, FIG 804.
